# SDR DALA2022102006782

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2457960) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOC. BTW BS 947.5 TO BS 967 LBL 30 INCHES AT AFT GALLEY AREA. REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOC. BTW BS 947.5 TO BS 967 LBL 30 INCHES AT AFT GALLEY AREA AS PER B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A5650.
